# SDR SWIA200414297

- Difficulty date: December 19, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 4,886 hours, 4,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor-Brake Unit
- Part number: 5332D1007
- Part serial: 1765
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE WHEN FLAPS SELECTED ON APPROACH.  REMOVED AND REPLACED LEFT MOTOR/BRAKE ASSY IAW AMM TASK 27-52-05.  OPERATIONAL CHECK GOOD.
